# SDR UPS03840452

- Difficulty date: April 16, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FREON SYSTEM EXHAUST DOOR AFT LOWER CORNER STA 55 HAS A STAINLESS DOUBLER, DOES NOT COMPLY IAW EO DC8-5330-12800-D, AND IS CRACKED AT STA 52.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-2-0 FIG 13, NDT VERIFIED NO CRACKS AT CUTOUTS.
